Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2014, Volume 15, Issue 3, Pages 487–498 (Mi vmp266)  

This article is cited in 2 scientific papers (total in 2 papers)

Application of a numerical-analytical method of conformal mapping to mesh generation in a channel with riblets

O. A. Grigor'ev, N. V. Klyushnev

Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow

Abstract: A numerical-analytical method of conformal mapping is proposed for mesh generation to study the Poiseuille flow stability in a channel with rectangular riblets. The proposed method is compared with the method used in SCPACK (Schwarz–Christoffel conformal map PACKage). The convergence is shown as the grid spacing tends to zero when calculating the main flow and the neutral curves. The numerical results obtained for wave and comb riblets are consistent. Using this numerical-analytical method to study the flow stability allows one to analyze more general cases of rectangular riblets.

Keywords: riblets, neutral stability curve, conformal mappings, theta-functions, Poiseuille flow.

Full text: PDF file (566 kB)
UDC: 519.6
Received: 13.07.2014

Citation: O. A. Grigor'ev, N. V. Klyushnev, “Application of a numerical-analytical method of conformal mapping to mesh generation in a channel with riblets”, Num. Meth. Prog., 15:3 (2014), 487–498

Citation in format AMSBIB
\Bibitem{GriKly14}
\by O.~A.~Grigor'ev, N.~V.~Klyushnev
\paper Application of a numerical-analytical method of conformal mapping to mesh generation in a channel with riblets
\jour Num. Meth. Prog.
\yr 2014
\vol 15
\issue 3
\pages 487--498
\mathnet{http://mi.mathnet.ru/vmp266}


Linking options:
  • http://mi.mathnet.ru/eng/vmp266
  • http://mi.mathnet.ru/eng/vmp/v15/i3/p487

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Boiko, N. V. Klyushnev, Yu. M. Nechepurenko, “Ob ustoichivosti techeniya Puazeilya v orebrennom kanale”, Preprinty IPM im. M. V. Keldysha, 2014, 089, 20 pp.  mathnet
    2. O. A. Grigoriev, N. V. Klyushnev, “Stability of the poiseuille flow in a channel with comb grooves”, Comput. Math. Math. Phys., 58:4 (2018), 581–592  mathnet  crossref  crossref  isi  elib
  • Numerical methods and programming
    Number of views:
    This page:129
    Full text:55

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022